# SDR YENA2022052000504

- Difficulty date: May 16, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N3023J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55104
- Aircraft time: 2,561 hours, 956 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Fault Message
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#680, MKE-JFK. 'APU FAULT ON LANDING; RESET APU AW AND STARTED APU. APU START NORMAL TEMPS ETX PER MM 49-40-00 MSG CLEARED. OK TO CONTINUE IN SERVICE.'
